# SDR DALA2021111707086

- Difficulty date: November 13, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 52,593 hours, 36,628 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CABLE END OF THE TAILCONE EXIT HANDLE AT 900 POS IS BENT. THIS COULD PREVENT PROPER OPERATION OF THE ESCAPE PATH AND IT IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. SUMMARY SEE NRC 001-0138:5352-4002/002 00392: MAINTENANCE REPLACED CABLE FOR TAILCONE EXIT HANDLE REF B717 AMM 53-52-01. (LP #2016031)
